# SDR UALA2011100705429

- Difficulty date: October 7, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 41,824 hours, 9,160 cycles
- Engine: Pwa PW4077
- System (JASC): 2600 · Fire Protection System
- Part: Circuit Card
- Part number: S218W4011
- Part serial: 10
- Condition: Mismarked
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN CHECKING SYSTEM CONFIG FOR LEFT DLODS CONTROL CARD FOUND HARDWARE PART NUMBER FIELD FILLED WITH MULTIPLE STAR SYMBOLS INSTEAD OF 35010-30.  CENTER AND RIGHT CONTROL CARDS SHOW CORRECT NUMBER.  REPLACED LEFT DLODS CARD.  CORRECT HARDWARE P/N AND SOFTWARE OPS NUMBERS SHOW ON SYS CONFIG PAGE, OPS NORMAL, NO FAULTS OR STATUS MESSAGE.
